×

Found 30 Documents (Results 1–30)

100
MathJax

On applications of associativity of dual compositions in the algebra of Boolean matrices. (English. Russian original) Zbl 1280.15009

J. Math. Sci., New York 191, No. 5, 718-725 (2013); translation from Fundam. Prikl. Mat. 17(2011/12), No. 4, 181-192 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Linear stationary control systems over a Boolean semiring: geometric properties and the isomorphism problem. (English. Russian original) Zbl 1184.93031

Differ. Equ. 45, No. 12, 1783-1790 (2009); translation from Differ. Uravn. 45, No. 12, 1748-1755 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software